# SDR GTIA2025092239085

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 17,394 hours, 7,416 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Zone 400
- Component: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HYD Y ENG 2 PUMP LO PR ECAM IN FLIGHT ( ECAM WARNINGS & CAUTIONS PUMP LO PR - ENG PUMP LO PR )-FOLLOWING TSM 29-13-00-810-804-A, PERFORMED OPERATIONAL TEST OF YELLOW HYD SYSTEM IAW AMM 29-13-00-710-002-A. YELLOW SYS GOOD DURING ENG RUN. NO FAULTS. THIS CLEARS MDDR 119776. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
